# SDR FDEA201009093332

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 55,404 hours, 21,246 cycles
- Engine: Ge CF66D1A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA07011
- Condition: Corroded
- Location: Bs 1521 L32l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE - STA 1521, LONGERON 32L FOUND EXFOLIATION CORROSION.   LONGERON REPAIRED IAW EA NR 8-5310-132479. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
